# SDR UPS08852540

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4751643U2
- Condition: Cracked
- Location: Bs 720 L13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 UPPER FITTING CRACKED AT STA 720 AND LONG 13R AT MAIN CABIN.  REPLACED FITTING AT STA 720 AND L13R IN MAIN CABIN IAW SRM 51-01-21D, AND SRM 51-01-24-0.
